# SDR VTZA98085

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6134051
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6211 - IAD-PVD - DURING TAXI, EXPERIENCED A DISCREPANCY WITH THE CENTER EMERGENCY LIGHTS NOT ILLUMINATING.  AIRCRAFT RETURNED TO GATE WHERE MAINTENANCE CONTROL AND MAINTENANCE WAS NOTIFIED.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK FOR THE CENTER EMERGENCY LIGHTS IAW MX PROCEDURES.  ALL CHECKS WERE ACCOMPLISHED AS OUTLINED IN THE MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
